# SDR UPS08152350

- Difficulty date: May 24, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0805
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bellcrank
- Condition: Lack Of Lube
- Location: Cockipt Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPTAIN'S WINDOW HANDLE RED TAB WILL NOT RETRACT INTO HANDLE COMPLETELY.  LUBRICATED BELLCRANK PIVOT PIN IN CAPTAIN'S SLIDING WINDOW HANDLE.  OPS CHECK GOOD.  REF MM 56-12-00-04.
